# SDR GTIA2020011134933

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,635 hours, 8,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT. TURNED OFF PACK #2 ODOR SLOWLY DISSAPEARED.-REF TSM 05-50-00-810-831 RAN BOTH ENGINES AND BOTH PACKS ISOLATED SOURCE OF ODOR TO PACK 2 PACK 1 OPERATED NORMALLY
